# SDR UPS203078

- Difficulty date: April 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N904UP
- Make and model: Boeing 727-51C
- Aircraft serial: 18946
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib Chord
- Condition: Cracked
- Location: Bl 70.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN C-CHECK, MAINTENANCE FOUND A CRACK IN THE RIB UPPER CHORD AT BL 70.5.  MAINTENANCE REPAIRED AND MODIFIED THE CHORD IAW UPS EO 727-5710-1271G.
